# SDR HALA20240822236

- Difficulty date: August 21, 2024
- Submitted: August 22, 2024
- Operation: Air carrier
- Aircraft: N396HA
- Make and model: Airbus A330-243
- Aircraft serial: 1488
- Aircraft time: 43,501 hours, 6,913 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 43,331 hours, 6,872 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Condition: Faulted
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS - ENG 1 EPR MODE FAULT. REMOVED + REPLACED ENG 1 EEC PER A330 AMM 73-21-34. ALL OPS CHECKS GOOD. A/C OK FOR SERVICE
